# SDR UHLA2011020700069

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 4,917 hours, 3,881 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR SHOWED OPEN AT CRUISE ON EICAS, DOOR WAS NORMAL & SECURE VISUALLY.  PERFORMED VISUAL CHECK OF L2 DOOR INDICATION IAW MM 52-12-22.  NO DEFECTS NOTED, OPS CHECK GOOD IAW AMM 52-12-00.
